Alert archive / Oklahoma / Wind Advisories in 2007

Wind Advisory 9, NWS Norman, OK

April 25, 200713 counties in Oklahoma; Hardeman County, Texas

NWS Norman, OK issued this wind advisory at Apr 25, 2007, 2:22 AM CDT for 13 counties in Oklahoma; Hardeman County, Texas. It took effect at Apr 25, 2007, 7:00 AM CDT. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Apr 25, 2007, 2:22 AM CDT (07:22 UTC)
In effect from
Apr 25, 2007, 7:00 AM CDT
Expired
Apr 25, 2007, 4:00 PM CDT
In force
9 hr
Issued by
NWS Norman, OK

Counties Beckham County, OK, Custer County, OK, Dewey County, OK, Ellis County, OK, Greer County, OK, Harmon County, OK, Harper County, OK, Jackson County, OK, Kiowa County, OK, Roger Mills County, OK, Washita County, OK, Woods County, OK, Woodward County, OK, Hardeman County, TX

The radar

The Altus AFB radar (KFDR), 136 km from the middle of the area, began a volume at 07:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 7.4 hours before the alert went out and 184 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2007-04-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 4 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2007-04-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 22 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
4 J/kg
Mixed-layer CIN
-272 J/kg
Mixed-layer LCL
1409 m above ground
0-6 km bulk shear
62 kt
0-1 km storm-relative helicity
22 m²/s²
0-3 km storm-relative helicity
50 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS74 KOUN 250722
NPWOUN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORMAN OK
222 AM CDT WED APR 25 2007

...DENSE FOG ADVISORY IN EFFECT THROUGH MID MORNING ALONG AND EAST
OF INTERSTATE 35...WIND ADVISORY IN EFFECT TODAY ACROSS WESTERN OKLAHOMA...

.DENSE FOG WILL DEVELOP AND LINGER THROUGH MORNING ALONG AND AHEAD
OF A SLOW MOVING COLD FRONT...WHILE STRONG NORTHWEST WINDS
DEVELOP BEHIND THE FRONT.

OKZ007-008-012-013-018>020-024>026-028>032-040>043-046>048-
050>052-251500-
/O.NEW.KOUN.FG.Y.0003.070425T0722Z-070425T1500Z/
GRANT-KAY-GARFIELD-NOBLE-KINGFISHER-LOGAN-PAYNE-CANADIAN-OKLAHOMA-
LINCOLN-MCCLAIN-CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-GARVIN-
MURRAY-PONTOTOC-COAL-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-
INCLUDING THE CITIES OF...MEDFORD...PONCA CITY...ENID...PERRY...
KINGFISHER...GUTHRIE...STILLWATER...YUKON...EL RENO...MUSTANG...
OKLAHOMA CITY...CHANDLER...PURCELL...NORMAN...MOORE...SHAWNEE...
SEMINOLE...HOLDENVILLE...PAULS VALLEY...SULPHUR...ADA...
COALGATE...ARDMORE...TISHOMINGO...ATOKA...MARIETTA...MADILL...
DURANT
222 AM CDT WED APR 25 2007

...DENSE FOG ADVISORY IN EFFECT UNTIL 10 AM CDT THIS MORNING...

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A DENSE FOG
ADVISORY...WHICH IS IN EFFECT UNTIL 10 AM CDT THIS MORNING. 

AREAS OF DENSE FOG WITH VISIBILITIES REDUCED BELOW ONE HALF MILE
CAN BE EXPECTED THROUGH MID MORNING WITH THE FOG QUICKLY
DISSIPATING FROM WEST TO EAST.

A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE
REDUCED TO LESS THAN ONE QUARTER MILE. IF DRIVING...SLOW DOWN...
USE YOUR HEADLIGHTS...AND LEAVE PLENTY OF DISTANCE AHEAD OF YOU.

$$

OKZ004-005-009-010-014>016-021-022-033>036-TXZ083-251530-
/O.NEW.KOUN.WI.Y.0009.070425T1200Z-070425T2100Z/
HARPER-WOODS-ELLIS-WOODWARD-ROGER MILLS-DEWEY-CUSTER-BECKHAM-
WASHITA-HARMON-GREER-KIOWA-JACKSON-HARDEMAN-
INCLUDING THE CITIES OF...BUFFALO...ALVA...ARNETT...WOODWARD...
CHEYENNE...TALOGA...WEATHERFORD...CLINTON...ELK CITY...SAYRE...
CORDELL...HOLLIS...MANGUM...HOBART...ALTUS...QUANAH...CHILLICOTHE
222 AM CDT WED APR 25 2007

...WIND ADVISORY IN EFFECT FROM 7 AM THIS MORNING TO 4 PM CDT
THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 7 AM THIS MORNING TO 4 PM CDT
THIS AFTERNOON. 

NORTHWEST WINDS OF 25 TO 30 MPH WITH GUSTS OVER 40 MPH WILL
OVERSPREAD THE REGION TODAY AS A COLD FRONT PASSES. THE STRONGEST
WINDS ARE EXPECTED ACROSS THE HIGHER TERRAIN OF NORTHWEST
OKLAHOMA WHERE RAIN SHOWERS ASSOCIATED WITH AN UPPER LOW MAY HELP
PRODUCE WIND GUSTS NEAR 50 MPH.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OVER 30 MPH ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$
JAMES
2 follow-up statements
000 
WWUS74 KOUN 251043
NPWOUN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORMAN OK
543 AM CDT WED APR 25 2007

OKZ007-008-012-013-018>020-024>026-028>032-040>043-046>048-
050>052-251145-
/O.CAN.KOUN.FG.Y.0003.000000T0000Z-070425T1500Z/
GRANT-KAY-GARFIELD-NOBLE-KINGFISHER-LOGAN-PAYNE-CANADIAN-OKLAHOMA-
LINCOLN-MCCLAIN-CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-GARVIN-
MURRAY-PONTOTOC-COAL-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-
INCLUDING THE CITIES OF...MEDFORD...PONCA CITY...ENID...PERRY...
KINGFISHER...GUTHRIE...STILLWATER...YUKON...EL RENO...MUSTANG...
OKLAHOMA CITY...CHANDLER...PURCELL...NORMAN...MOORE...SHAWNEE...
SEMINOLE...HOLDENVILLE...PAULS VALLEY...SULPHUR...ADA...
COALGATE...ARDMORE...TISHOMINGO...ATOKA...MARIETTA...MADILL...
DURANT
543 AM CDT WED APR 25 2007

...DENSE FOG ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN NORMAN HAS CANCELLED THE DENSE
FOG ADVISORY.


$$

OKZ004-005-009-010-014>016-021-022-033>036-TXZ083-251845-
/O.CON.KOUN.WI.Y.0009.070425T1200Z-070425T2100Z/
HARPER-WOODS-ELLIS-WOODWARD-ROGER MILLS-DEWEY-CUSTER-BECKHAM-
WASHITA-HARMON-GREER-KIOWA-JACKSON-HARDEMAN-
INCLUDING THE CITIES OF...BUFFALO...ALVA...ARNETT...WOODWARD...
CHEYENNE...TALOGA...WEATHERFORD...CLINTON...ELK CITY...SAYRE...
CORDELL...HOLLIS...MANGUM...HOBART...ALTUS...QUANAH...CHILLICOTHE
543 AM CDT WED APR 25 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT THIS
AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON. 

NORTHWEST WINDS OF 25 TO 30 MPH WITH GUSTS OVER 40 MPH WILL
OVERSPREAD THE REGION TODAY AS A COLD FRONT PASSES. THE STRONGEST
WINDS ARE EXPECTED ACROSS THE HIGHER TERRAIN OF NORTHWEST
OKLAHOMA WHERE RAIN SHOWERS ASSOCIATED WITH AN UPPER LOW MAY HELP
PRODUCE WIND GUSTS NEAR 50 MPH.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OVER 30 MPH ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$
000 
WWUS74 KOUN 251713
NPWOUN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORMAN OK
1213 PM CDT WED APR 25 2007

...GUSTY NORTHWEST WINDS WILL CONTINUE THROUGH MID AFTERNOON...

.A COOL AND WINDY UPPER LEVEL TROUGH WILL REMAIN ANCHORED OVER
OKLAHOMA THROUGH THE MID AFTERNOON. THE STORM GENERATED A COLD
FRONT THAT MOVED THROUGH WESTERN OKLAHOMA AND WESTERN NORTH TEXAS
EARLIER TODAY. STRONG WINDS WILL PERSIST IN THESE AREAS UNTIL THE
COLD FRONT AND UPPER LEVEL STORM BEGIN TO MOVE FARTHER
EAST...AFTER 4 PM CDT.

OKZ004-005-009-010-014>016-021-022-033>036-TXZ083-252100-
/O.CON.KOUN.WI.Y.0009.000000T0000Z-070425T2100Z/
HARPER-WOODS-ELLIS-WOODWARD-ROGER MILLS-DEWEY-CUSTER-BECKHAM-
WASHITA-HARMON-GREER-KIOWA-JACKSON-HARDEMAN-
INCLUDING THE CITIES OF...BUFFALO...ALVA...ARNETT...WOODWARD...
CHEYENNE...TALOGA...WEATHERFORD...CLINTON...ELK CITY...SAYRE...
CORDELL...HOLLIS...MANGUM...HOBART...ALTUS...QUANAH...CHILLICOTHE
1213 PM CDT WED APR 25 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT THIS
AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON. 

NORTHWEST WINDS OF 25 TO 30 MPH WITH GUSTS OVER 40 MPH...WILL
CONTINUE IN WESTERN OKLAHOMA...AND WILL SPREAD INTO FAR WESTERN
NORTH TEXAS EARLY THIS AFTERNOON. WINDS WILL THEN GRADUALLY
DECREASE IN SPEED FROM LATE AFTERNOON THROUGH THE EVENING.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OVER 30 MPH ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$

BURKE

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this wind advisory went out at Apr 24, 9:49 PM CDT, 4 hours 33 minutes earlier.

Area forecast discussion, Apr 24, 9:49 PM CDT, 4 hours 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
949 PM CDT TUE APR 24 2007

.UPDATE...
REGIONAL MOSAIC RADAR IMAGES INDICATE THE HEAVIEST
RAINFALL WILL GRADUALLY SHIFT TO THE EAST AND SOUTH
OF BRYAN COUNTY OVER NEXT HOUR OR TWO.  THIS WILL
HELP WITH HIGH WATER CONCERNS...ESPECIALLY SOUTHERN
PART OF COUNTY. VEERED FLOW AHEAD OF COLD FRONT WILL
NOT FAVOR WIDESPREAD CONVECTION AS FRONT SWEEPS
ACROSS THE FA THIS EVENING AND OVERNIGHT.  00Z OUN
SOUNDING INDICATES LOW LEVEL MOISTURE IS SHALLOW
AND CONVECTION ACROSS NORTH TEXAS WILL LIKELY INHIBIT
BETTER MOISTURE RETURNING NORTHWARD. WILL LEAVE IN
CHANCE POPS...ESPECIALLY ACROSS THE NORTH AS THIS AREA
WILL BE CLOSER TO UPPER LOW AND ACROSS SOUTHEAST OKLAHOMA
WHERE DEEPER MOISTURE IS IN PLACE FOR NOW.

&&

&&
SIX

.PREV DISCUSSION... /ISSUED 317 PM CDT TUE APR 24 2007/

DISCUSSION...
BROKEN LINE OF STRONG TO SEVERE THUNDERSTORMS CONTINUES TO MOVE
NORTHEAST ACROSS THE CENTRAL THIRD OF OKLAHOMA. THESE STORMS HAVE
MOVED OFF THE DRYLINE WHICH REMAINS FROM APPROXIMATELY ALVA...TO
WEATHERFORD TO NEAR SEYMOUR TEXAS. IT APPEARS AS DRYLINE AS MADE A
BIT OF A PUSH LATE THIS AFTERNOON AS CU HAD BEGUN TO REFORM JUST
EAST OF THE DRYLINE. WOULD NOT BE SURPRISED TO SEE A SECOND ROUND
OF STORMS DEVELOP. HOWEVER...AFFOREMENTIONED STORMS HAVE WORKED
OVER THE ATMOSPHERE AND THERE IS STILL QUITE A BIT OF CLOUD COVER
NEAR THE DRYLINE ASSOCIATED WITH THESE STORMS. NONETHELESS...
WIDESPREAD LIFT ASSOCIATED WITH THE UPPER LOW WILL OVERSPREAD THE
AREA LATE TONIGHT AND DURING THE EARLY MORNING. THIS COMBINED WITH
ABUNDANT LOW LEVEL SHEAR...THANKS TO THE LLJ...WILL SUPPORT STORM
DEVELOPMENT THROUGH THE EVENING HOURS...ESPECIALLY ACROSS
SOUTHEAST OKLAHOMA.

WEDNESDAY CONTINUES THE POSSIBILITY FOR SHOWERS AND THUNDERSTORMS
AS THE UPPER LOW MOVES ACROSS NORTHERN OKLAHOMA. COLD FRONT
PROGGED TO CATCH UP WITH THE DRYLINE ACROSS CENTRAL OKLAHOMA MID
DAY...AND BY WEDNESDAY NIGHT...THE BOUNDARY WILL BE EAST OF OUR
AREA.

THURSDAY SHOULD BE DRY FOR THE MOST PART BEFORE ANOTHER SHORT WAVE
COMES DOWN FROM THE CENTRAL PLAINS FRIDAY INTO SATURDAY. MODELS
ARE COMING IN LINE AS BOTH THE GFS AND EUROPEAN HAVE PICKED UP ON
THIS...BUT STRENGTH AND TIMING ARE STILL IN QUESTION. CURRENTLY HAVE
SLIGHT CHANCE POPS ASSOCIATED WITH THIS FEATURE.

AFTER THE SHORTWAVE PROGRESSES EAST EARLY SATURDAY...UPPER LEVEL
RIDGE BEGINS TO BUILD INTO THE AREA. THE WEEKEND THROUGH EARLY
NEXT WEEK APPEARS TO BE WARM AND DRY.

OTHERWISE...WIND ADVISORY FOR WESTERN OKLAHOMA AND RED FLAG
WARNING FOR NORTH TEXAS ZONES WERE CANCELLED FOR TODAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  59  66  48  67 /  40  40  40   0
HOBART OK         50  62  45  69 /  20  40  30   0
WICHITA FALLS TX  56  71  50  74 /  30  20  20   0
GAGE OK           48  56  41  68 /  40  50  30   0
PONCA CITY OK     60  67  48  65 /  60  60  50  20
DURANT OK         65  74  52  71 /  80  40  30   0

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
TX...NONE.
&&
Hazardous weather outlook, Apr 24, 10:25 PM CDT, 3 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1025 PM CDT TUE APR 24 2007

OKZ004>048-050>052-TXZ083>090-251200-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1025 PM CDT TUE APR 24 2007

THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.

.DAY ONE...TONIGHT...

THUNDERSTORM OUTLOOK...
NO ORGANIZED SEVERE THUNDERSTORMS ARE EXPECTED OVERNIGHT.

DISCUSSION...
A STRONG UPPER-LEVEL STORM SYSTEM... CENTERED OVER SOUTHWESTERN
KANSAS LATE TUESDAY EVENING... WILL MOVE SOUTHEAST INTO NORTHWESTERN
OKLAHOMA OVERNIGHT. AN ASSOCIATED SURFACE LOW WILL TRACK SOUTHEAST
ACROSS NORTHWESTERN AND CENTRAL OKLAHOMA... AND WILL DRAG A COLD
FRONT EAST AND SOUTHEASTWARD INTO EASTERN AND SOUTHEASTERN OKLAHOMA
BY WEDNESDAY MORNING. THE COMBINATION OF LIFTING ALONG THE COLD
FRONT... AND COOLING ALOFT ASSOCIATED WITH THE UPPER SYSTEM... STILL
MAY LEAD TO SHOWERS AND THUNDERSTORMS REDEVELOPING ALONG OR AHEAD OF
THE COLD FRONT LATER TONIGHT. BUT STRONG THUNDERSTORMS OVER TEXAS
HAVE INTERCEPTED DEEPER AND RICHER LOW LEVEL MOISTURE THAT OTHERWISE
WOULD HAVE BEEN DRAWN BACK NORTH INTO OKLAHOMA OVERNIGHT.
THEREFORE... INSTABILITY IS NOT EXPECTED TO BE SUFFICIENT TO SUPPORT
ORGANIZED SEVERE THUNDERSTORMS FOR THE REST OF THE NIGHT. IF
THUNDERSTORMS DO MANAGE TO REDEVELOP... LOCALLY HEAVY DOWNPOURS AND
SMALL HAIL WILL STILL BE POSSIBLE.

PROBABILITY TABLE...
VALID THROUGH 700 AM CDT WEDNESDAY APR 25.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
              NWS NORMAN COUNTY WARNING AREA...40 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...30 PERCENT.

OTHER HAZARDOUS WEATHER...
NONE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

THUNDERSTORM OUTLOOK...
THUNDERSTORMS MAY REDEVELOP IN NORTHERN...CENTRAL...AND SOUTHEAST
OKLAHOMA WEDNESDAY AFTERNOON. THE UPPER LEVEL STORM IS EXPECTED TO
MOVE THROUGH THOSE AREAS DURING THE DAY AND EARLY EVENING. THE COLD
AIR ALOFT ASSOCIATED WITH THE STORM WILL ALLOW ANY STORMS TO BE
EFFICIENT HAIL PRODUCERS. HIGHER VALUES OF WIND SHEAR WILL BE
PRESENT IN SOUTHEAST OKLAHOMA WHERE THUNDERSTORMS...SOME
SEVERE...COULD BE SUSTAINED. LARGE HAIL IS THE MAIN CONCERN OVER THE
MENTIONED AREAS.

OTHER HAZARDOUS WEATHER...
NONE.

THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AT 7 AM
WEDNESDAY MORNING.

24

In the hours before

Special weather statement, Apr 24, 8:38 PM CDT, 5 hours 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
838 PM CDT TUE APR 24 2007

OKZ052-250200-
BRYAN OK-
838 PM CDT TUE APR 24 2007

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR BRYAN COUNTY.

A STRONG THUNDERSTORM WAS LOCATED 5 MILES EAST OF KEMP AT 838 PM
CDT...MOVING NORTHEAST AT 35 MPH.

SMALL HAIL AND WINDS AROUND 50 MPH ARE LIKELY FROM UTICA TO
YUBA...AND EASTWARD ALONG THE RED RIVER. ADDITIONAL HEAVY RAINFALL
FROM THIS STORM WILL ALSO INTENSIFY ANY ONGOING FLASH FLOODING.

BURKE
Special weather statement, Apr 24, 8:57 PM CDT, 5 hours 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
857 PM CDT TUE APR 24 2007

OKZ052-250215-
BRYAN OK-
857 PM CDT TUE APR 24 2007

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR BRYAN COUNTY.

A STRONG THUNDERSTORM WAS LOCATED 3 MILES SOUTHEAST OF ALBANY AT
857 PM CDT...MOVING NORTHEAST AT 35 MPH.

SMALL HAIL AND WINDS AROUND 50 MPH ARE LIKELY FROM ALBANY TO
WADE...AND EASTWARD ALONG THE RED RIVER. ADDITIONAL HEAVY RAINFALL
FROM THIS STORM WILL ALSO INTENSIFY THE ONGOING FLASH FLOODING.

BURKE
Local storm report, Apr 24, 9:00 PM CDT, 5 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
900 PM CDT TUE APR 24 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0850 PM     FLASH FLOOD      2 S KEMP                33.74N 96.35W
04/24/2007                   BRYAN              OK   LAW ENFORCEMENT

            6 TO 12 INCHES OF WATER COVERING THE ROAD. ONE VEHICLE
            STRANDED. REPORTED BY OHP VIA COUNTY SHERIFF.

&&

FM

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 24, 8:00 PM CDTFlash Flood WarningOUNBryan3 hr
Apr 25, 2:22 AM CDTDense Fog AdvisoryOUNAtoka, Bryan, Canadian, Carter, Cleveland, Coal and 19 more3 hr

Nearby

Wind Advisories in Oklahoma, 2007Wind Advisories in Texas, 2007Every wind advisory in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.